# SDR SWAA2021122251727

- Difficulty date: December 8, 2021
- Submitted: December 22, 2021
- Operation: Air carrier
- Aircraft: N910WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36618
- Aircraft time: 45,600 hours, 27,244 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY AFT DOOR SHIELD RBL 20 BS 847+3; BS 847+6; BS 847+9; RBL 23 BS 847+8; BS 847+11; BS 847+18. ; / [01] EVALUATED CORROSION ON SHIELD BS 847+3 RBL 20 WL 164; FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0; [02] VERIFIED CORRECTIVE ACTION ENTRY 1. OUT OF LIMITS; [03] RECEIVED NEW SHIELD; LOCATED AND DRILLED ALL PER SRM 51-40-05-0G-0 AND DWG 146A0081; [04] VERIFIED CORRECTIVE ACTION ENTRY 3. CARD COMPLETE.
